# SDR FDEA202009142192

- Difficulty date: September 14, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 76,429 hours, 19,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74021
- Condition: Cracked
- Location: Lt Wing Lower
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 EACH FASTENER HOLES #13 FOUND CRACK INDICATION DURING OPEN-HOLE HFEC   INSPECTION AT LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION   XORS=690 AND STATION XORS=700. LEFT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND   STATION XORS = 700 . 01 EACH FASTENER HOLE #13 BUSHING REPAIR CARRIED OUT AS PER   MD - 11 , SRM 57-20-02-2R , REPAIR 5 . FIGURE 201 . INITAL INSPECTION TO BE CARRIED OUT AT   2000 FLIGHT CYCLE AFTER BUSHING REPAIR COMPLETION , AND REPETITIVE INSPECTION TO   BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLE BY HIGH FREQUENCY EDDY CURRENT   INSPECTION METHOD PER MD -11 , SRM 57-20-02-2R , TABLE 201 REPAIR 5 . FIGURE 202 .   REPAIR CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100 .
